# SDR SWAA2023112715825

- Difficulty date: October 28, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT IS CORRODED AT BS 500A+14; RBL 25; WL 156<[01] REMOVED CORROSION ON FLOOR TO SIDE WALL SUPPORT ANGLE BS 500A TO BS 500D RBL 25 WL 156. FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02 AND SRM 53-00-53-1A-2 4.A (2) (A) FIGURE 103 DETAIL D. FABRICATED; LOCATED AND DRILLED FLOOR TO SIDE WALL SUPPORT IAW SRM 51-40-05 AND DWG 143A7500.;[02] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT BS 500A-500D RBL25 WL 156. IAW SRM 51-40-05 AND DWG 143A7500;[03] VERIFIED. VERIFIED MEASUREMENTS.
